Found this on the net.
Lots of info all over the web about this:
If you re taking Clomid (clomiphene citrate, Serophene) as an ovulation inductor, it may help to know that it can cause hostile mucus in 30 percent or more of women using it. Higher doses of Clomid tend to be more associated with less cervical fluid and a thinner uterine lining, than the 50 mg dose and Robitussin can help to reverse this.
Thanks so much for looking this up, your a sweetheart. Next O should be around the 18th/19th of this month, and I don't see OB until 26th. I had found the part about hostile mucus, but not the stuff on robitussin. I also didn't know the percentages were so high in women it caused this problem in. Now I will look into it further, and see how much of the stuff to take, and when. Does anyone know? Thanks Lisa, your a doll!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.